# SDR DALA1210600925

- Difficulty date: February 25, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 61,787 hours, 47,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON FWD /AFT EDGE OF WINDOW BELT FRAME BTW STA Y=427 AND 446, 465 AND 484, 541 AND 560 AT FUSELAGE SKIN.  REPAIRED PER ERA 500106-14 REV ORIG.
